# SDR AALA202205169583

- Difficulty date: May 15, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737
- Aircraft serial: 33240
- Aircraft time: 21,409 hours, 8,491 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticks
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR STICKS WHEN OPENING OR CLOSING. LUBRICATED DOOR. OPERATIONAL CHECK GOOD.
